# SDR 2006FA0001121

- Difficulty date: November 10, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462382
- Part serial: F059775
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WILL NOT DISENGAGE.  (K)
